A constitutive model for linear hyperelastic materials with orthotropic inclusions by use of quaternions

vastutusandmed
Heiko Herrmann
kirjastus/väljaandja
ajakirja aastakäik number kuu
vol. 33
ilmumisaasta
leheküljed
p. 1375-1384
võtmesõna
hyperelastic
inclusions
quaternion
ISSN
1432-0959
0935-1175
teaduspublikatsioon
teaduspublikatsioon
klassifikaator
1.1
TTÜ struktuuriüksus
keel
inglise
Herrmann, H. A constitutive model for linear hyperelastic materials with orthotropic inclusions by use of quaternions // Continuum mechanics and thermodynamics (2021) vol. 33, p. 1375-1384.